# SDR MZZA2010061800011

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 36,984 hours, 13,543 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Part number: D11480
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT RIGHT SIDE, FLY ATTENDANT SERVICE UNIT O2 MASK DROP TEST FAIL.  TROUBLESHOT FOUND CONNECTOR AT O2 MODULE NOT PROPERLY SEATED.  INSTALLED PROPERLY AND SECURED REF SWP 20-35-11.  DROP TEST MANUALLY CHECKED NORMAL REF B737 35-22-00.  IDT TASK COMPLIED WITH.
